# SDR DALA1142569873

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 71,293 hours, 66,005 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL HAS VERY SOFT SPOT IN ISLE AT ROW 11.  REMOVED DAMAGED FLOOR PANEL 60C.   REPLACED FLOOR PANEL IAW ERA 489362-14.
